# SDR 2007UALA00641

- Difficulty date: March 2, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 46,889 hours, 32,460 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEFT SIDE - HAS GOUGE WEAR FROM BLADE SEAL NEAR THE BOTTOM.  *S/D*  MAJOR REPAIR:  ACCOMPLISHED COMPOSITE REPAIR PER AAR EA-I070147.
